# SDR DALA2024010200053

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 73,388 hours, 9,718 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 LANDING SEA BRAKE RELEASED - BRAKE 8 RLSD. CORRECTIVE ACTION: BRAKE #8 FOUND BROKEN - DAMAGE HOSE-GUIDE, BRAKE, HYD HOSES, TEMP SENSOR + WIRE, CABLE LINK, CLAMP, AND REMOVED BRAKE, TIRE - WHEEL. REMOVED DAMAGED SUPPORT BRACKET AS REQUIRED TO REMOVED DAMAGED BTSU. R+R BTSU.INSTALLED + CAPPED NEW#8 BRAKE HOSE TO STOP LEAK. INSTALLED HOSE GUIDE BRACKET AND CLAMP. INSTALLED CABLE ON BRAKE ROD. INSTALLED BRAKE. LEAK AND OPS CHK OK AND BLED OUT. NORMAL BRAKE SYSTEM BITE OK. INSTALLED TIRE ASSY. TIRE PSI OK. (5036176)
